MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G36333
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown healthcare professional.Pma/510(k) number: k171275.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, while gaining right groin access for an unknown procedure involving a patient of unknown age and gender, a micropuncture transitionless access set wire, used to facilitate placement of a larger wire, separated into two pieces.The access site was not reported to be scarred or calcified and resistance was not encountered.Reportedly, the wire "sheared off" into two pieces as the dilator was placed over the wire, leaving a section of the device inside the patient.The separated portion was removed as the physician "pulled everything out".The device was not manipulated or removed through a needle.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation reviews of the device history record, complaint history, documentation, manufacturer¿s instructions, and quality control procedures of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufacturer¿s instructions, documentation, and quality control procedures were conducted, and no gaps were discovered.3 moreover, this device comes with labeling which indicates a warning to not pull the distal spring coil portion of the wire guide through the needle tip.Based on the information provided and no product returned, investigation has concluded that no cause could be established for the device failure.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
MICROPUNCTURE TRANSITIONLESS ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8845130
Report Number1820334-2019-01877
Device Sequence Number11238774
Product Code DYB
UDI-Device Identifier00827002363335
UDI-Public(01)00827002363335(17)220515(10)9742298
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2022
Device Model NumberG36333
Device Catalogue NumberMPIS-501-SST
Device Lot Number9742298
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1